Functional equations and the generalised elliptic genus

H W Braden, K E Feldman

Research output: Contribution to journalArticlepeer-review

Abstract

We give a new derivation and characterisation of the generalised elliptic genus of Krichever-Hohn by means of a functional equation.

Original languageEnglish
Pages (from-to)74-85
Number of pages12
JournalJournal of nonlinear mathematical physics
Volume12
Publication statusPublished - Jan 2005

Keywords

  • FIXED POINT FORMULA
  • MECHANICAL SYSTEMS
  • ANALYTIC SOLUTION
  • CHERN NUMBERS
  • ADDITION TYPE
  • COMPLEXES

Fingerprint

Dive into the research topics of 'Functional equations and the generalised elliptic genus'. Together they form a unique fingerprint.

Cite this